Journal Article

Possible Neuropsychiatric Reaction to High-Dose Oseltamivir during Acute 2009 H1N1 Influenza A Infection

Kenta Nakamura, Brian S. Schwartz, Niklas Lindegårdh, Chris Keh and B. Joseph Guglielmo

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 50, issue 7, pages e47-e49
Published in print April 2010 | ISSN: 1058-4838
Published online April 2010 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/651166
Possible Neuropsychiatric Reaction to High-Dose Oseltamivir during Acute 2009 H1N1 Influenza A Infection

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

The safety of high-dose oseltamivir during treatment of 2009 H1N1 influenza A infection for critically ill patients is unknown. Here we report on a case patient with severe, delayed-onset neuropsychiatric symptoms after administration of high-dose oseltamivir. Clinicians should be vigilant to the possible increased risk of complications associated with high-dose oseltamivir therapy for 2009 H1N1 influenza A infection.

Journal Article.  1889 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.